Nonblocking self-routing switching networks

H.D.L. Hollmann, J.H. van Lint

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

We investigate a class of binary self-routing switches, characterized by the way they function. These switches can describe for example the functional aspects of some recently developed self-routing photonic switches. First we show that, within this class, essentially we only need to consider the four possible types of fixed-directory routing switches. Then we determine exactly the minimum number of switches contained in an M-input N-output wide-sense nonblocking self-routing network composed of switches from this class.
Original languageEnglish
Pages (from-to)319-340
JournalDiscrete Applied Mathematics
Volume37-38
DOIs
Publication statusPublished - 1992

    Fingerprint

Cite this